Turán numbers for odd wheels

Tomasz Dzido , Andrzej Jastrzębski

Abstract

n/a
Author Tomasz Dzido (FMPI / II)
Tomasz Dzido,,
- Institute of Informatics
, Andrzej Jastrzębski
Andrzej Jastrzębski,,
-
Journal seriesDiscrete Mathematics, ISSN 0012-365X, (A 25 pkt)
Issue year2018
Vol341
No4
Pages1150-1154
Publication size in sheets0.5
Keywords in EnglishTurán problem, odd wheels
ASJC Classification2607 Discrete Mathematics and Combinatorics; 2614 Theoretical Computer Science
DOIDOI:10.1016/j.disc.2017.10.003
URL https://doi.org/10.1016/j.disc.2017.10.003
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 1.005; WoS Impact Factor: 2017 = 0.738 (2) - 2017=0.796 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back